# SDR DALA2017012900850

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MEMBRANE, BS 235, LBL 48 DENTED AND CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-20-02.
